Some Fixed Point Results Via Measure of Noncompactness
No Thumbnail Available
Date
2017
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
int Scientific Research Publications
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, by using the measure of noncompactness and Meir-Keeler type mappings, we prove some new fixed point theorems for some certain mappings, namely, the weaker phi-Meir-Keeler type contractions, asymptotic weaker phi-Meir-Keeler type contractions, asymptotic sequence {phi(i)}-Meir-Keeler type contraction, xi-generalized comparison type contraction, and R-functional type psi-contractions. Our results improve and hence cover the well-known Darbo's fixed point theorem, and several related recent fixed point results. (C) 2017 All rights reserved.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Measure of noncompactness, Meir-Keeler-type set contraction, fixed points
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
10
Issue
7
Start Page
4015
End Page
4024